# SDR RAIA00806026

- Difficulty date: June 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 22,218 hours, 21,002 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Light Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLT 3564 - STL - EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RE-SECURED WIRING TO THE LIGHT AND PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM WITH NO DEFECTS NOTES.  (A)
